# SDR A6WA201240032

- Difficulty date: November 20, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER U-BRACKET CRACKED AT FS 574.00, STR 16A, LT AT CARGO DOOR TRACK.  REMOVED U-BRACKET AND REPLACED WITH NEW BRACKET IAW SRM 51-42-06.
